Q. How to prevent headache in myopia?

Answered by
Dr. Pooja Bandivadekar
and medically reviewed by iCliniq medical review team.
Published on Nov 26, 2016 and last reviewed on: Oct 09, 2018

Hello doctor,

I am suffering from myopia. My vision has been degrading continuously and I have continuous headache. It disturbs me so much while studying. What should I do? Will it continue or it can be prevented cautiously?

Dr. Pooja Bandivadekar

Ophthalmology (Eye Care)
#

Hi,

Welcome to icliniq.com.

  • Myopia is the most common refractive error at your age.
  • At 17 years, progression of refractive error or your glass numbers is expected. So, do not worry. As your height grows, so does the length of eye ball in some cases.
  • Please continue reading. Take precautions to read under good illumination to avoid headache.

For further information consult an eye care ophthalmologist online --> https://www.icliniq.com/ask-a-doctor-online/eye-care-ophthalmologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Does the blood pressure medication could cause headaches?

Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full >>


Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full

I have myopia. What can I do to reduce power and quit glasses completely?

Query: Hello doctor, I am a 19 year old boy and I have myopia (2.5 approximately in both the eyes) and I am wearing glasses since two and a half years. Now, I am thinking to quit glasses. What best can I do to reduce the power and quit glasses completely?  Read Full >>


Dr. Bhavna
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Myopia is a refractive error. The change in your refractive correction should be checked every six months to note any progression/improvement. Even a fundus examination is necessary. The refractive correction needed can be given either via spectacles or contact lens...  Read Full

I have headache after using Nevanac ophthalmic suspension

Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full >>


Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.